# SDR AALA202401043921

- Difficulty date: December 13, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A320*
- Aircraft serial: 6236
- Aircraft time: 29,874 hours, 12,213 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 201383604
- Part serial: 13SCA16042
- Condition: Corroded
- Location: Zone 700 - Gears
- Part time: 29,874 hours, 12,213 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR UPPER TORQUE LINK PIN HAS SIGNS OF DEEP PITTING. **SUPPLEMENTAL REPORT FOR AALA202312203921: MAINTENANCE REPLACED TORQUE LINK PIN PER TASK CARD 26C470320020. ** (CLOSED)
